dear sirs, i am an ex soldier who was injured in a training accident and medically released. I was diagnosed with neurological damage and pensioned for post concusion syndrome. A few years after being awarded this condition, I inquired about psychological symptons i display and which had been diagnosed along with nuero symptons in a DND initiated nueropsych assesment. The official response was to send me away to psychiatrist who has with out exageration, put me on a new anti depresant or anti psychotic every 3 weeks. Part of my injuries included damaged knees and hence i consume alot of ibuprofen which has possibly thinned my stomach lining and hence i dont deal well with medication, as my stomach cramps and bloats up, another drug is prescribed. I am on my 6 th drug, seroquel....and i feel fried. I am also taking in conjunction, 3 to 4 mg of ativan a day. I have lost 20 lbs in the last 3 months since being a guinea pig and my personel relationship with my spouse and children has deterioted to the point i cannot even step foot in the house anymore. To top everything off, the veterans affairs dept has insisted, even against my pointed protest of conducting another nuero psych assesment to base any further benefits on. I am an emotional mess and literally fried. I dont know what to think and my present mindset is very similar to a risperadol induced episode i had in the past (not good) yet i cannot decline treatment as it will impact my claim. Is it healthy to take so much medication in such a short time and then have my mental health assesed?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?